MathSciNet Relay Station
MathSciNet bibliographic data
MR1626005 (99a:62029) 62F15 (62J05)
Brown, P. J.; Vannucci, M.; Fearn, T. Multivariate Bayesian variable selection and prediction. J. R. Stat. Soc. Ser. B Stat. Methodol. 60 (1998), no. 3, 627–641.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement